# SDR CALA2024123001716

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N37554
- Make and model: Boeing 737-9
- Aircraft serial: 67578
- Aircraft time: 6,837 hours, 2,278 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR IS STUCK IN POSITION FOUND DR 1R GIRT BAR STUCK ON AFT J HOOK. RESECURED AND VERIFIED GIRT BAR OPERATES NORMAL PER AMM SUBTASK 25-66-01-420-001 STEP E.(2)(X) ONLY. OK TO CONTINUE.
